Shocking scenes in America as addicts of “flesh-eating: drug move around streets of LA like ‘zombies’ (video)
Health officials in Los Angeles, USA are raising alarm over the “concerning” spread of a “zombie drug” that can have gruesome effects on addicts including eating off their flesh.
Local street drug “tranq” – also known as animal tranquilizer xylazine can lead to horrifying results when mixed with other illegal drugs like heroin and fentanyl.
American authorities are now rushing to track the spread of the drug as it rapidly rises in use and can lead to skin and muscle rotting away, according to reports.
“It’s really gruesomely disfiguring people,” Drug Enforcement Administration special agent Bill Bodner told KTLA.
“It’s much more likely to stop someone from breathing and the things that come along with xylazine, it’s a vasoconstrictor. So when you’re injecting it, it’s actually reducing the blood circulation.”
In videos shared on social media, addicts can be seen on the streets moving in zombie like movements, with some crouched on the floor while others sleeping or acting paralyzed.
The Biden Administration says it hasn’t yet acted on the menace because it isn’t a banned drug.
“In the greater Los Angeles area we are seeing Xylazine as an additive within fake fentanyl pills,” DEA spokesperson for the LA Field Division Nicole Nishida told the newspaper.
“While the numbers are relatively low in our community compared to elsewhere in the United States, the presence of xylazine is now becoming more frequent and the trend is concerning.”
Watch video below …